Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the properties of entropy rate in the entropy rate admissibility criterion


Author: Harumi Hattori
Journal: Quart. Appl. Math. 43 (1985), 305-315
MSC: Primary 76N10; Secondary 35L65
DOI: https://doi.org/10.1090/qam/814229
MathSciNet review: 814229
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. M. Dafermos, The entropy rate admissibility criterion for solutions of hyperbolic conservation laws, J. Diff. Eqs. 14, 202-212 (1973) MR 0328368
  • [2] C. M. Dafermos, The entropy rate admissibility criterion in thermoelasticity, Accademia Nationale dei Lincei Ser VIII, 1974, 113-119
  • [3] H. Hattori, The Riemann problem for a van der Waals fluid with entropy rate admissibility criterion (to appear) MR 837688
  • [4] T. P. Liu, The Riemann problem for general systems of conservation laws, J. Diff. Eqs. 18, 218-234 (1975) MR 0369939
  • [5] E. Aifantis and J. Serrin, Towards a mechanical theory of phase transformations, Technical Report, Corrosion Research Center, University of Minnesota
  • [6] E. Fermi, Thermodynamics, Dover, New York, 1956
  • [7] M. Slemrod, Dynamic phase transitions in a van der Waals fluid, MRC Technical Summary Report No. 2298
  • [8] L. Hsiao, The entropy rate admissibility criterion in gas dynamics, J. Diff. Eqs. 38, 226-238 (1980) MR 597802

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76N10, 35L65

Retrieve articles in all journals with MSC: 76N10, 35L65


Additional Information

DOI: https://doi.org/10.1090/qam/814229
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society